# SDR DALA2017092707106

- Difficulty date: September 26, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 48,457 hours, 33,286 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RIGHT FRONT SPAR CAP FORWARD FLANGE HAS CRACK INDICATIONS IN FIVE HOLES BELOW THE LEADING EDGE SKIN SPLICE ZFS=52.267.   REPAIRED ER/A 561912-14AD, REV ORIGINAL.
